# SDR USAA2009042090933

- Difficulty date: April 2, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 40,424 hours, 15,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 0339
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C1 - EES - LOW PRESSURE IN EMERGENCY CYLINDER ACCUMULATOR IN DOOR 841.  CHARGED DAMPER & EMERGENCY CYLINDER ACCUMULATOR IN DOOR 841 IAW A320 AMM 52-10-00-614-050.
